# SDR SIMA20140210008

- Difficulty date: February 10, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DAMAGE EVENT REPLACE RT ELEVATOR LE.  R & R RT ELEVATOR LE IAW SRM 51-40-02 & AEA ETN-EM-55-073.
